Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could primulot medication lead to mood swings?

I have been taking 15mg of primulot n per day to stop dysfunctional bleeding, Over the past few days I have had severe mood swings, crying for no reason, jumping on things said, over reacting and feeling helpless. Could this be due to this medication?
Thu, 20 May 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Out of the side effects of Primolut-N, headache, migraine, fatigue as well as feeling of low energy are some of the known side effects of this drug. Still, symptoms of mood swings, crying for no reason, jumping on things said, over reacting as well as a feeling of helplessness are not the side effects, which may be attributed to Primolut-N intake. Instead, your symptoms seem to be due to depression. Therefore, in my opinion, you should take some anti-depressive drug / drugs under the guidance of your doctor.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Satnarain Bansal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Mood disorder


Could primulot medication lead to mood swings?

Hi, Out of the side effects of Primolut-N, headache, migraine, fatigue as well as feeling of low energy are some of the known side effects of this drug. Still, symptoms of mood swings, crying for no reason, jumping on things said, over reacting as well as a feeling of helplessness are not the side effects, which may be attributed to Primolut-N intake. Instead, your symptoms seem to be due to depression. Therefore, in my opinion, you should take some anti-depressive drug / drugs under the guidance of your doctor. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Satnarain Bansal, General & Family Physician